# SDR UPS05845780

- Difficulty date: October 1, 2005
- Submitted: November 16, 2005
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- Aircraft time: 85,856 hours, 28,516 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 RUDDER RIGHT SIDE HAS 18EA CREASES JUST ABOVE UPS LOGO 2ND HINGE POINT FROM TOP.  REMOVED AND REPLACED SKIN ON RUDDER STA ZR53-ZR71 IAW SRM 55-02-00 FIG 6 AND SRM 51-1-21.
